Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
So I have been on this contraceptive pill called Desogestrel for a while and I've noticed that lately I seem to get discharge from my nipple. I'm not breastfeeding or the likes.
Sometimes the discharge is a pus-like colour but today there was a small amount of blood. Now, it doesn't leak on it's own, it only seems to occur once every few days when I apply pressure to my nipple and when I do, it lasts for about 3-4 squeezes before it stops entirely.
I know some of the side effects of this contraceptive pill can be nipple discharge, has anyone else had any experience with this?